# SDR C2XA02IA061

- Difficulty date: March 12, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Part serial: 21157
- Condition: Discharged
- Location: Cabin
- Part time: 5,981 hours, 5,934 cycles
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

During scheduled maintenance the cabin overhead emergency light was found to be inoperative. Maintenance removed and replaced the emergency light battery pack for section 1 A/B, performed an operational check of the emergency lighting system, and approved the aircraft for return to service.
